MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA SINGLE USE GUIDWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

TERUMO CORPORATION, ASHITAKA SINGLE USE GUIDWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number N/A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the guide wire has about 2 to 3 cm the metal is not covered.
 
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned for evaluation.Review of the manufacturing record and shipping inspection record of the actual sample found no anomaly in them.A search of the past complaint file found no other similar report with the involved product code/lot number.According to the investigation results, no anomaly was found in the manufacturing record and shipping inspection record, and no similar events were reported from other facilities.Since the actual sample was not returned, the cause of occurrence could not be clarified.Please refer to the following warning indicated in the instructions for use (ifu) of this product.Before use, prepare and inspect the instrument as instructed below.Should the slightest irregularity be suspected, do not use the instrument; use a spare instead.Damage or irregularity may compromise patient or user safety, present an infection control risk, cause tissue irritation and patient injury such as punctures, hemorrhages, mucous membrane damage or thermal injury and may result in more-severe equipment damage.Terumo medical products (tmp) (importer) registration no: (b)(4) is submitting this report on behalf of ashitaka factory of (b)(4) corporation (manufacturer) registration no: (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted as follow-up no.1 to correct section h6.In the initial report section h6 investigation findings and investigation conclusions was inadvertently left blank.

Brand Name
SINGLE USE GUIDWIRE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
gina digioia
reg. no. 2243441
950 elkton blvd
elkton, MD 21921
6402040886
MDR Report Key16128643
Report Number9681834-2022-00277
Device Sequence Number19636492
Product Code OCY
UDI-Device Identifier04953170358265
UDI-Public04953170358265
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
D456910
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberN/A
Device Catalogue NumberOL-XA35455M
Device Lot Number220603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown